PROGRAM
Sunday, July 10, 2022
Day at Sea
Marina Lounge 8 hrs
7:00-8:00 am
Welcome: Joe Hunstad, MD & Tim Papadopoulos, MD
Face 1: FACIAL AGING & SHAPING
Moderator: Joe Hunstad, MD
  • My Current Thoughts on Facial Rhytidectomy (25 mins) - Bahman Guyuron, MD
  • The 3D Facelift (includes endoscopic midface/cheek lift) (12 mins) - Josh Halpern, MD
  • En Bloc Cervical Lipectomy (12 mins) - Joe Hunstad, MD
7:45-8:00 am
PANEL: Are most face lifting techniques a variation of a basic theme?
Joe Hunstad, Bahman Guyuron, MD, Josh Halpern, MD, and Greg Evans, MD
8:00-9:00 am
Body 1: ABDOMINAL SCULPTING & BODY CONTOURING
Moderator: Tim Papadopoulos, MD
  • The difficult abdominoplasty- advantage of the progressive tension sutures (10 mins) - Luis Macias, MD
  • Body contouring and abdominoplasty (10 mins) - Greg Evans, MD
  • 20 Tips for Safer Liposuction with Combination Procedures (10 mins) - Kristi Hustak, MD
  • Abdominoplasty-Why do we just “accept” its risks? (10 mins) - Herluf Lund, MD
8:45-9:00 am
PANEL: Is DVT prophylaxis still important?
Is HD liposuction worth it?

Tim Papadopoulos, MD, Luis Macias, MD, Greg Evans, MD, Kristi Hustak, MD and Herluf Lund, MD
9:00-10:00 am
Personal Development 1: LIFE IS WHAT HAPPENS TO YOU WHILE YOU'RE BUSY MAKING OTHER PLANS*
Moderator: Herluf Lund, MD
  • Stay Engaged-Stay Well-exploration of why our specialty-aesthetic surgery- is so at risk for burnout, depression, and sadly, suicide (20 mins) - Herluf Lund, MD
  • Work Life Balance (20 mins) - Tim Papadopoulos, MD
9:45-10:00 am
"FIRESIDE CHAT": What makes a life worth lived?
Herluf Lund, MD, Tim Papadopoulos, MD and audience participation
10:00-11:00 am
Non-Surgical 1: FATS, FILLERS & TRANEXAMIC ACID? WISE OR FOOLISH?
Moderator: Kristi Hustak, MD
  • Nasal Fillers: Wise or Foolish (15 mins) - Joe Gryskiewicz, MD
  • Injectable RF- why go there? (15 mins) - Luis Macias, MD
  • Experience with TXA (15 mins) - Joe Hunstad, MD
10:45-11:00 pm
PANEL: Can fillers do everything that fat can do?
Joe Gryskiewicz, MD, Luis Macias, MD, and Joe Hunstad, MD
11:00-12:00 pm
Breast 1: BREAST IMPLANTS & AUGMENTATION MASTOPEXY
Moderator: Herluf Lund, MD
  • Safety in Secondary Mastopexy (10 mins) - Kristi Hustak, MD
  • Dual-Plane Breast Augmentation for Minimal Ptosis/Pseudoptosis ("The Inbetween" Patient) (10 mins) - Joe Gryskiewicz, MD
  • Treatment of breast capsular contracture using hypochlorous acid: 2 year study (10 mins) - Josh Halpren, MD
  • Mastopexy augmentation- lessons learned incorporating soft tissue support (10 mins) - Luis Macias, MD 
11:45-12:00 pm
"PULL UP A CHAIR": Current status on BIA-ALCL & BII & patient's/ surgeon's concerns regarding safety of breast implants
Kristi Hustak, MD, Herluf Lund, MD, Joe Gryskiewicz, MD, Joshua Halpern, MD, Tim Papadopoulos, MD and audience participation

12:00-1:00 pm
Genital 1: REJUVENATION OF THE FEMALE GENITALIA
Moderator: Christine Hamori, MD
  • Managing Complications in Female Genital Surgery (12 mins) - Kristi Hustak, MD
  • Defining the “Ideal” Female External Genitalia (12 mins) -Herluf Lund, MD
  • Labiaplasty: blending the anterior labial fold and the clitoral hood (12 mins).- Christine Hamori, MD
12:45-1:00 pm
PANEL: How to best integrate surgical and non-surgical female genital rejuvenation into your practice
Christine Hamori, MD, Kristi Hustak, MD, Herluf Lund, MD, and Linda Phillips, MD
1:00-2:00 pm
Lunch (with familes and friends)
2:00-3:00 pm
RHINOPLASTY
Moderator: Joe Gryskiewicz, MD
  • Rhinoplasty Salient Points, Over 40 Years of Learning (20 mins) - Bahman Guyuron, MD
  • Rhinoplasty-  septal extension graft for tip support (15 mins) - Luis Macias, MD
  • Noses with thick skin (15mins) - Bahman Guyuron, MD
2:45-3:00 pm
"GREAT DEBATE": Open vs Closed rhinoplasty, Structural vs Preservational rhinoplasty, which one is better?
Luis Macias, MD (moderator): Bahman Guyuron, MD vs Joe Gryskiewicz, MD
3:00-4:00 pm
Face 2: PERIORBITAL REJUVENATION & ANCILLARY FACIAL PROCEDURES
Moderator: Bahman Guyuron, MD
  • Individualized Periorbital Rejuvenation (20 mins) - Bahman Guyuron, MD
  • Lip lift Bullhorn Approach (15 mins) - Tim Papadopoulos, MD
  • Approaches to the aging face (15 mins) - Greg Evans, MD
3:45-4:00 pm
PANEL: Which ancillary procedures give you the biggest "bang for your buck?"
Joe Hunstad, MD, Bahman Guyuron, MD and Tim Papadopoulos, MD
4:00-5:00 pm
Practice Management 1: MEDSPAS, TRANSITIONING & OPS MANUALS FOR YOUR PRACTICE
Moderator:Linda Phillips, MD
  • The medspa effect- how it changed our practice (15 mins) - Luis Macias, MD 
  • Ready to Transition Your Practice? (20 mins) - Karen Zupko
  • Why You Need a Practice Ops Manual (15 mins) - Karen Zupko
4:45-5:00 pm
"PULL UP A CHAIR": What are you teaching your satff about cybersecurity?
Linda Phillips, MD, Karen Zupko, Luis Macias, MD and audience participation

6:00-7:00 pm
Welcome Reception - Horizons Lounge
Wednesday, July 13, 2022
Kariskrona, Sweden
Marina Lounge 3hrs
2:00-3:00 pm
Business Mastery 1: ETHICS , GENERATIONAL AESTHETICS & PRICING
Moderator: Joe Gryskiewicz, MD
  • Ethics for Dummies: The Six Most Common Problems to Avoid Stepping-on an Ethical Landmine (15 mins) - Joe Gryskiewicz, MD
  • Pricing Confidence- Developing your personal beliefs around pricing to set and get the right surgeon fees. Industry Pricing Benchmarks and Strategies (15 mins) - David Staughton, CSP
2:45-3:00 pm
"PULL UP A CHAIR": How do you get to world class?
Joe Gryskiewicz, MD, David Staughton, CSP, and audience participation

3:00-4:00 pm
Breast 2: BREAST PERSPECTIVES
Moderator: Greg Evans, MD
  • Incorporating Ultrasound into Your Breast Practice (12 mins) - Herluf Lund, MD
  • Aesthetic Perspectives on Breast Surgery – Lessons Learned (12 mins) - Greg Evans, MD
  • Breast Pocket Irrigation-Does it make a difference? (12 mins) - Herluf Lund, MD
3:45-4:00 pm
PANEL: Is maintenance/longevity of upper pole fullness fiction or reality?
Herluf Lund, MD, Joe Gryskiewicz, MD and Greg Evans, MD
4:00-5:00 pm
Neck 1: SURGICALLY CREATING A BEAUTIFUL NECK

Moderator: Bahman Guyuron, MD

  • Neck Contouring A-Z (15 mins) - Bahman Guyuron, MD
  • Experience with LSD Platysmaplasty (15 mins) - Joe Hunstad, MD
  • Platysmal bands: why they recur & can we minimize recurrence (15 mins) - Tim Papadopoulos, MD
4:45-5:00 pm
"PULL UP A CHAIR": Managing unhappy post-op neck lifts: Skin laxity & recurrence bands
Bahman Guyuron, MD, Joe Hunstad, MD, Tim Papadopoulos, MD and audience participation

Thursday, July 14, 2022
Stockholm, Sweden
La Reserve Patio 1 hr
4:00-5:00 pm
Cocktails, Complex Cases and Complications

Faculty and Attendees share cases

Tuesday, July 19, 2022
Day at Sea
Marina Lounge 8 hrs
7:00-8:00 am
Body 2: Mx POST-BARIATRIC BODY CONTOURING CHALLENGES & COMPLICATIONS
Moderator: Luis Macias, MD
  • Safe practices for massive weight loss body contouring (15 mins) - Linda Phillips, MD
  • Combining body contouring procedures (15 mins) - Linda Phillips, MD
  • Complications in body contouring and abdominoplasty (15 mins) - Greg Evans, MD
7:45-8:00 am
"PULL UP A CHAIR": How do you treat constriction bands in arm contouring?

Tim Papadopoulos, MD, Linda Phillips, MD, Greg Evans, MD, Luis Macias, MD and audience participation

8:00-9:00 am
Business Mastery 2: OFFICE CONFLICTS & THE FUTURE OF AESTHETICS
Moderator: Tim Papadopoulus, MD
  • Resolving Office Conflicts- with staff AND patients (15 mins) - Joe Gryskiewicz, MD
  • Secrets of Success & Biggest Mistakes of Plastic Surgery Practices- What successful surgeons do and some surgeons don’t do (15 mins) - David Staughton, CSP
8:45-9:00 pm
"PULL UP A CHAIR": What are your "commandments" for business success?
Tim Papadopoulos, MD, Joe Gryskiewicz, MD, David Staughton, CSP and audience participation

9:00-10:00 am
Personal Development 2: LEADERSHIP, TIME MANAGEMENT & ETHICS IN PRACTICE
Moderator: Joe Gryskiewicz, MD
  • Personal Road to Leadership – thoughts and perspectives (15 mins) - Greg Evans, MD
  • Effective time & life management for surgeons- Managing your Diary and your Time to improve your life. Covers the Real Value of your Time, Developing better Practice Systems, KPIs and Analysis Tools (15 mins) - David Staughton, CSP
  • Has ethics changed in the COVID-era? (15 mins) - Joe Gryskiewicz, MD
9:45-10:00 am
"FIRESIDE CHAT"
Joe Gryskiewicz, MD, Greg Evans, MD, David Staughton, CSP and audience participation

10:00-11:00 am
Practice Management 2: COMMUNICATIONS, PROTOCOLS & SCORECARDS
Moderator: Greg Evans, MD
  • Shooting fish in your barrel-use text messaging in your practice (15 mins) - Luis Macias, MD 
  • Five Hiring Mistakes You Can Avoid (15 mins) - Karen Zupko
  • You Can’t Manage What you Don’t Measure (20 mins) - Karen Zupko
10:45-11:00 pm
"PULL UP A CHAIR": What tips and tricks can you offer to manage patients' expectations better?
Greg Evans, MD, Luis Macias, MD, Karen Zupko, and audience participation
11:00-12:00 pm
Special Topics

Moderator: Christine Hamori, MD
  • 5 Step Monsplasty (10 mins) - Kristi Hustak, MD
  • Trans male top surgery (10 mins) - Linda Phillips, MD
  • Elevation of the breast footprint: complete submuscular mastopexy a la Holly Dawn (10 mins) - Christine Hamori, MD
  • Tips to Improve Aesthetic Appearance in Amputation-style Breast Reconstruction (10 mins) - Linda Phillips, MD
11:45-12:00 pm
PANEL: How do you maximize aesthetics in breast and body contouring safely?
Kristi Hustak, MD, Linda Phillips, MD and Christine Hamori, MD
12:00-1:00 pm
Neck 2: FAT GRAFTING & STEM CELLS
Moderator: Linda Phillips, MD
  • Fat Grafting and Stem Cells (15 mins) - Greg Evans, MD
  • Talkin' bout my Regeneration (20 mins) - Tim Papadopoulos, MD
  • Genioplasty, implant, osteotomy & fat injection (15 mins) - Bahman Guyuron, MD
12:45-1:00 pm
PANEL: Is it the fat cells or the stem cells that add tissue volume long-term? Where's the science?
Linda Phillips, MD, Greg Evans, MD and Tim Papadopoulos, MD

1:00-2:00 pm
Lunch (with familes and friends)
2:00-3:00 pm
THIS IS WHAT I BELIEVE TO BE TRUE BUT…I CANNOT PROVE IT (Sequel II)
Judge: Herluf Lund, MD

Presenters:
Joe Gryskiewicz, MD
Josh Halpern, MD
Christine Hamori, MD

Prosecutor – Tim Papadopoulos, MD

3:00-4:00 pm
Face 3: THE FOREHEAD & MIGRAINES
Moderator: Joe Hunstad, MD
  • The Interface Between Aesthetic and Migraine Surgery (15 mins) - Bahman Guyuron, MD
  • Individualized Forehead Surgery (20 mins) - Bahman Guyuron, MD
  • Essential Anatomy for Fillers in the Frontal and Temporal Regions (15 mins) - Tim Papadopoulos, MD
3:45-4:00 pm
PANEL: How do you deal with patients' unrealistic expectations?
Joe Hunstad, MD, Bahman Guyuron, MD and Tim Papadopoulos, MD

4:00-5:00 pm
Special Topics
Moderator: Kristi Hustak, MD
  • Multi-modal, non-narcotic pain management (10 mins) - Linda Phillips, MD
  • Facelift Surgery After Disappointing Mini Procedures (10 mins) - Bryan Pruitt, MD
  • 5 Top Medicilegal Tips-How to prevent bad reviews, escalating patient problems and how to prevent litigation (10 mins) - David Staughton, CSP
  • 5 Top Theatre Tips to Improving Surgical Efficiency- How to get more done in less time in theatre and how to improve your Hospital’s profitability (5 mins) - Craig Rubenstein, MD
  • How to run aesthetic education in residency programs (10 mins) - Greg Evans, MD
4:45-5:00 pm
Discussion
Closing Remarks- Thank you for joining us!